sick of tabets making sick: Sick of taking tablets... - NRAS

NRAS
27,502 members31,515 posts

sick of tabets making sick

sqeek
sqeek

Sick of taking tablets, sorry to whinge but not working,price,can not afford my meds government not helping, still,, what happens if i stop taking my meds,had enought, so so tied, of all this shit. Help, please.

3 Replies
oldestnewest

I know how you feel. I become hot sweating all my over then full blown nausea. It's associated with methotrexate and have told consultant and they completely dismiss it as bloods are 'ok' but feel like this for at least 3 days after methotrexate day

Maybe a medication review by your GP would help ?

It is so easy to be prescribed one drug after another by well meaning Drs without the overall number and mixtures of drugs being examined ?

Fewer targeted drugs are often best ?

I wouldn't recommend stopping your meds,else you will be in a worse state.I collapsed and was in hospital a month due to wrong info not to take mine night n next morning before a planned procedure. You need to see your rheumatologist if you want to change or add anything..its best to be safe.Regards cost..if you are working or not able to claim free meds you could get 6mth or year worth alot cheaper.I used to get a pre paid certificate. Saved masses on lot I take

You may also like...